# SDR UALA2009031000041

- Difficulty date: January 5, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 54,008 hours, 10,125 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Door 4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN DOOR 4R UPON ARRIVAL.  FOUND AFT GIRT BAR MECHANISM MOUNT CASTING BROKEN IN HALF.  REPLACED BROKEN CASTING.  NO RIGGING REQUIRED. DOOR ARM, DISARM AND OPEN & CLOSE, OPS GOOD.
